# SDR DXTA2014122305953

- Difficulty date: December 23, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 6,739 hours, 5,249 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT CABIN DOOR MONITOR CIRCUIT BREAKER TRIPPED.  DID NOT ATTEMPT RESET.  RETURNED TO RAMP.   HEAVY ELEC FIRE SMOKE FILLED COCKPIT.  R & R AN INOPERATIVE CABIN DOOR PCB, IAW AMM 24-51-02.  OPS CHECKED GOOD IAW MM 52-70-00-710.  R & R THE VENT DOOR SOLENOID IAW MM 52-10-00.  OPS CHECKED GOOD.
